# SDR USAA2014081900005

- Difficulty date: August 10, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 40,528 hours, 23,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757117700100
- Part serial: G63204A462
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTIS VISIT TWO CRACKS OF 0.75 INCHES & 2.5 INCHES ON RT WING TE FLAP LE AT APPROX 2 INCHES FROM OTBD END & BETWEEN RIB 9 & 10.  REPAIRED RT WING TE FLAP LE IAW SRM 57-53-00-201 & 51-23-11.
